MathSciNet Relay Station
MathSciNet bibliographic data
MR1690763 (2000e:20032) 20D08 (17B69)
Harada, Kōichirō Mathematics of the Monster. (Japanese) Sūgaku 51 (1999), no. 1, 34–49.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement